# SDR FDEA202501210108

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377840920800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR38.2 - FR39, S44R STRINGER CORRODED. REPAIRED THE CORRODED STRINGER AT FR38.2 - FR39, S44R PER A300-600F SRM53-10-14. THIS IS   CAT B REPAIR AND MUST BE INSPECTED AT DEFINED INTERVALS PER A300-600F SRI53-10-14-2-008-  00. FIRST INSP AFTER REPAIR EMBODIMENT: 51000FC/89000FH. SUBSEQUENT INSP AT INTERVAL:   TBD. INSP METHOD: TBD. MAJOR REPAIR IAW FEDEX GMM6-2-100.
